| Model Number |
46727 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Four (4) kimberly clark branded samples were received.One kimberly clark product box was received.The samples were evaluated under ambient light conditions.The samples were opened and inspected.Each of the samples elastic head bands appear stuck together.The elastics feel stiff and brittle.The elastic of one sample was tugged as if for donning.The elastic broke in the center of the bands detaching a section of the elastic.This product is over 14 years old from the lot provided aj613116d.Code 46727 mentioned in complaint has a shelf life of 5 years.This product has expired.Notification was sent to manufacturing leaders for awareness.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
Event or Problem Description
Incident two: "surgeon was wearing above product during surgical case.The straps on the n95 broke early in the case and the mask fell onto the sterile field contaminating the surgeon's right hand, the instrument in his hand and then fell onto the patient's drape.The surgeon had to stop his procedure, hand off contaminated instrument, change gloves, and cover the draped area with new drapes" the following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.The reporter has indicated that no injury or illness resulted.